# SDR CALA0500268

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 29,533 hours, 15,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517688175
- Condition: Corroded
- Location: Sta 277-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR ENTRY Z-CNANNEL CORRODED AT STA 277-360, LBL 39.  A NEW Z-CHANNEL WAS INSTALLED IAW SRM 51-40-02.
